# SDR YENA2025060200554

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 63,718 hours, 11,693 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#637, JFK-STI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK AND DECLARED AN EMERGENCY) 'ENG 2 EPR MODE FAULT CLIMBING THROUGH FL200. HAD A SPLIT IN THRUST LEVERS TO MAINTAIN EQUIVALENT N1 SETTING. ENG 2 THRUST LEVER HAD TO BE ABOVE CLIMB SETTING AT ALTITUDE TO MAINTAIN SAME THRUST AS ENG 1; REF LP 4317833 1 (REMOVED AND REPLACED P2/T2 SENSOR PER AMM 73-22-11. OPS CHECK NOT PERFORMED DUE TO ENG 2 VSV REPLACEMENT AT THIS TIME) AND 2 (PERFORMED OPS CHK OF P2/T2 SENSOR IAW AMM 73-22-11 AND PERFORMED IDLE RUN. NO DEFECTED NOTED. A/C OK FO CONT SVC,) FOR P2/T2 REMOVAL AND REPLACEMENT. A/C OK FOR CONT SVC.'
